Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 83, NWS Milwaukee, WI

August 25, 2020Fond du Lac County, Green Lake County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 25, 2020, 1:52 PM CDT for Fond du Lac County, Green Lake County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2020, 1:52 PM CDT (18:52 UTC)
Expired
Aug 25, 2020, 2:19 PM CDT
In force
27 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Fond du Lac County, WI, Green Lake County, WI

The radar

The Green Bay radar (KGRB), 92 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

219 
WUUS53 KMKX 251852
SVRMKX
WIC039-047-251930-
/O.NEW.KMKX.SV.W.0083.200825T1852Z-200825T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
152 PM CDT Tue Aug 25 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Northeastern Green Lake County in south central Wisconsin...
  Northwestern Fond du Lac County in east central Wisconsin...

* Until 230 PM CDT.

* At 151 PM CDT, a severe thunderstorm was located near Green Lake,
  or near Berlin, moving southeast at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Emergency management. At 150 PM, 1 1/4 inch hail was 
           reported along county road B and state road 49 just south 
           of Berlin.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Ripon, Rosendale, Green Lake, Brandon, Lamartine, Alto, Fairwater,
  West Rosendale and Lagoda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.


&&

LAT...LON 4390 8888 4390 8874 4375 8851 4363 8879
      4390 8904 4395 8892
TIME...MOT...LOC 1851Z 318DEG 24KT 4389 8894 

HAIL...1.50IN
WIND...60MPH
 
$$

MRC
2 follow-up statements
806 
WWUS53 KMKX 251912
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
212 PM CDT Tue Aug 25 2020

WIC047-251921-
/O.CAN.KMKX.SV.W.0083.000000T0000Z-200825T1930Z/
Green Lake WI-
212 PM CDT Tue Aug 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN LAKE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4375 8851 4363 8879 4374 8889 4390 8889
      4390 8874
TIME...MOT...LOC 1911Z 318DEG 24KT 4379 8881 

$$

WIC039-251930-
/O.CON.KMKX.SV.W.0083.000000T0000Z-200825T1930Z/
Fond du Lac WI-
212 PM CDT Tue Aug 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHWESTERN FOND DU LAC COUNTY...

At 211 PM CDT, a severe thunderstorm was located near Brandon, or
near Ripon, moving southeast at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Ripon, Rosendale, Brandon, Lamartine, Alto, Fairwater, West Rosendale
and Lagoda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4375 8851 4363 8879 4374 8889 4390 8889
      4390 8874
TIME...MOT...LOC 1911Z 318DEG 24KT 4379 8881 

HAIL...1.00IN
WIND...<50MPH
 
$$

MRC
108 
WWUS53 KMKX 251919
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
219 PM CDT Tue Aug 25 2020

WIC039-251929-
/O.CAN.KMKX.SV.W.0083.000000T0000Z-200825T1930Z/
Fond du Lac WI-
219 PM CDT Tue Aug 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FOND DU LAC
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 4375 8851 4363 8879 4374 8889 4390 8889
      4390 8874
TIME...MOT...LOC 1916Z 318DEG 24KT 4375 8876 

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 9:38 AM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, Aug 25, 9:38 AM CDT, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
938 AM CDT Tue Aug 25 2020

.UPDATE...
(Issued 938 AM CDT Tue Aug 25 2020)

NW/SE oriented frontogenetical forcing, lower level moisture
convergence and plenty of MUCAPE per SPC meso analysis keeping
scattered shra/tsra going across northeast half of cwa. Expect
some shift in this to the northeast with time though still expect
some additional redevelopment throughout the day and possibly into
the evening. Meso progs differ on how long this band will linger.

PC

&&

.SHORT TERM...
(Issued 306 AM CDT Tue Aug 25 2020)

Today and Tonight:

Currently there are ongoing showers/storms across parts of the
CWA that are expected to continue through the morning as the
surface boundary remains somewhat stationary. The boundary will
drift northward slightly and remain primarily over the
north/northeast parts of the CWA. With moisture remaining
plentiful and forcing along the front with some influence from the
LLJ and some upper level PVA we could continue to see
storm/showers for much of the morning into the early afternoon
before we expect a bit of a break in the afternoon and early
evening. However, as we go into the evening with increased
influence from the LLJ we should see more chances for storms
across the northeastern parts of the CWA with boundary slowly
lifting northeast overnight. Generally most of the severe weather
concerns will end over the next few hours with the rest of the
period primarily featuring showers and weak storms though we can't
rule out a few stronger storms with some small hail and gusty
winds. Although concern for flash flooding isn't high given that
it has been very dry lately, but the stationary boundary may lead
to some training storms and thus some potential for flash
flooding. Otherwise temperatures across the region today will vary
with highs in the upper 80s to low 90s in the southwest and highs
in the upper 70s in the northeast.

Kuroski

&&

.LONG TERM...
(Issued 306 AM CDT Tue Aug 25 2020)

Wednesday through Friday:

With the warm front well north of the area on Wednesday, hot and
muggy conditions are likely under plenty of sunshine. Highs will
be in the 90s with heat indices pushing 100.

The frontal boundary will slide farther south on Thursday as
another low approaches, with a few storms possible by the
afternoon hours. Showers and thunderstorms are then likely
Thursday night into Friday night as the low and associated cold
front move through the area. Could see some strong to severe
storms during this period, as models are showing decent shear and
instability at times. Rain may be locally heavy as well given
precipitable water values pushing 2 inches.

Temps will stay on the hot side Thursday with dry weather much of
the day. Precip and clouds will result in temps closer to normal
Friday.

Saturday through Monday:

High pressure is likely to bring a very pleasant weekend to
southern Wisconsin. Expect plenty of sunshine and temperatures
within a couple degrees of normal.

More showers and storms will be possible Monday as another low and
front move into the area.

DDV

&&

.AVIATION...
(Issued 938 AM CDT Tue Aug 25 2020)

Mainly VFR conditions in the far southwest cwa though convection
lingering through at least the morning hours in the northeast
cwa. This band of forcing expected to slowly lift northeast with
time. However some additional tsra will continue this afternoon
and possibly this evening. This frontogenetical band and how quick
it lifts northeast will be the key piece of the puzzle on future
storm development. Within the storms some pockets of MVFR
cigs/vsbys. Any IFR pockets quite isolated. A warm southwest wind
will be in place for Wednesday with the focus for storms well to
the north of our area.

PC

&&

.MARINE...
(Issued 306 AM CDT Tue Aug 25 2020)

Weak low pressure in the vicinity of northern Lake Michigan will
continue to drag a weak cold front southward across Lake Michigan
into this morning. Southwest winds ahead of the front
turning to the north to northeast. The front will move back to
the north later today into tonight triggering additional
thunderstorms.

Low pressure will develop Wednesday over Minnesota, and lift to
north of Lake Huron by Thursday. This will result in gusty
southwest winds over much of the lake on Wednesday, with gusts to
around 20 knots likely. A front will move southward down the lake
Thursday into Friday, bringing additional chances for showers and
thunderstorms. North to northeast winds are also expected behind
the front later in the week.

Kuroski

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 25, 3:02 AM CDT, 10 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
302 AM CDT Tue Aug 25 2020

WIZ046-047-051-052-056>060-062>072-260815-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
302 AM CDT Tue Aug 25 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms will continue this morning, some of which
may produce strong winds and large hail. The best chance for
storms will be northeast of a line from the Wisconsin Dells to
Janesville. Thunderstorms will be possible again later today into
tonight, mainly across northeast portions of the forecast area.

Heat index values will get into the mid 90s in portions of south-
central Wisconsin today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Heat index values will reach the mid and upper 90s on Wednesday
and Thursday as a hot and humid airmass lingers.

Additional thunderstorm chances will return later Thursday into
Friday night, with a few strong to severe storms possible.
There will be a chance for thunderstorms on Monday as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed into early this morning.

LMZ643>646-260815-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
302 AM CDT Tue Aug 25 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Scattered thunderstorms will be possible this morning, some of
which may produce strong winds and large hail. Thunderstorms will
be possible again later today into tonight, mainly north of
Milwaukee.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Additional thunderstorm chances will return later Thursday into
Friday night, with a few strong to severe storms possible.
There will be a chance for thunderstorms on Monday as well.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-260815-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
302 AM CDT Tue Aug 25 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms will be possible today into tonight,
particularly across central portions of the lake.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms chances will shift to northern portions of the lake
Wednesday into Wednesday night.

Additional thunderstorm chances will return later Thursday into
Friday night, with a few strong to severe storms possible.
There will be a chance for thunderstorms on Monday as well.

DDV

www.weather.gov/mkx

In the hours before

Local storm report, Aug 25, 1:02 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
102 PM CDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HEAVY RAIN       FOX LAKE                43.56N 88.91W
08/25/2020  M4.16 INCH       DODGE              WI   PUBLIC

&&
Local storm report, Aug 25, 1:04 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
104 PM CDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HEAVY RAIN       4 N DEERFIELD           43.11N 89.08W
08/25/2020  M1.00 INCH       DANE               WI   PUBLIC

&&
Local storm report, Aug 25, 1:07 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
107 PM CDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     HEAVY RAIN       RIPON                   43.85N 88.84W
08/25/2020  M4.75 INCH       FOND DU LAC        WI   PUBLIC

&&
Local storm report, Aug 25, 1:08 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
108 PM CDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HEAVY RAIN       3 E FRIESLAND           43.60N 89.00W
08/25/2020  M4.50 INCH       DODGE              WI   PUBLIC

&&
Local storm report, Aug 25, 1:11 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
111 PM CDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       2 E MERTON              43.14N 88.28W
08/25/2020  M1.11 INCH       WAUKESHA           WI   PUBLIC

&&
Special weather statement, Aug 25, 1:46 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
146 PM CDT Tue Aug 25 2020

WIZ047-051-251945-
Green Lake-Fond Du Lac-

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GREEN LAKE AND
NORTHWESTERN FOND DU LAC COUNTIES...

At 145 PM CDT, a strong thunderstorm was located near Berlin, moving
southeast at 25 mph.

Winds of 30 to 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Ripon, Berlin, Rosendale, Green Lake, Brandon, Lamartine, Alto,
Fairwater, West Rosendale and Lagoda.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4390 8888 4390 8875 4375 8851 4363 8879
      4393 8910 4399 8891 4398 8889
TIME...MOT...LOC 1845Z 319DEG 24KT 4391 8897

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 9:45 PM CDTSpecial Weather StatementMKXMarquette45 min
Aug 24, 10:28 PM CDTSpecial Weather StatementMKXMarquette47 min
Aug 24, 10:44 PM CDTSpecial Weather StatementMKXColumbia46 min
Aug 24, 10:54 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge36 min
Aug 24, 11:02 PM CDTTornado WarningMKXColumbia17 min
Aug 24, 11:23 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Jefferson39 min
Aug 24, 11:35 PM CDTSpecial Weather StatementMKXGreen Lake, Marquette40 min
Aug 24, 11:47 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette43 min
Aug 25, 12:27 AM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette48 min
Aug 25, 12:29 AM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth46 min
Aug 25, 1:02 AM CDTSpecial Weather StatementMKXGreen Lake, Marquette28 min
Aug 25, 1:07 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge38 min
Aug 25, 1:16 AM CDTSevere Thunderstorm WarningMKXRock, Walworth44 min
Aug 25, 1:27 AM CDTSpecial Weather StatementMKXWaukesha48 min
Aug 25, 1:45 AM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha46 min
Aug 25, 2:27 AM CDTSpecial Weather StatementMKXDodge48 min
Aug 25, 2:48 AM CDTSpecial Weather StatementMKXJefferson, Walworth57 min
Aug 25, 2:54 AM CDTSevere Thunderstorm WarningMKXWalworth40 min
Aug 25, 4:18 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington42 min
Aug 25, 4:55 AM CDTSpecial Weather StatementMKXMilwaukee35 min
Aug 25, 5:09 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake51 min
Aug 25, 5:27 AM CDTSpecial Weather StatementMKXMilwaukee, Racine, Waukesha48 min
Aug 25, 5:31 AM CDTSpecial Marine WarningMKX59 min
Aug 25, 5:38 AM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Aug 25, 7:04 AM CDTAreal Flood AdvisoryMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette4 hr
Aug 25, 7:11 AM CDTSpecial Weather StatementMKXColumbia, Green Lake, Marquette64 min
Aug 25, 8:24 AM CDTSpecial Weather StatementMKXColumbia51 min
Aug 25, 8:44 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge31 min
Aug 25, 9:15 AM CDTSpecial Weather StatementMKXColumbia, Dodge45 min
Aug 25, 9:33 AM CDTSpecial Weather StatementMKXFond du Lac, Ozaukee, Sheboygan42 min
Aug 25, 10:15 AM CDTSpecial Weather StatementMKXFond du Lac, Green Lake45 min
Aug 25, 11:31 AM CDTSpecial Weather StatementMKXGreen Lake44 min
Aug 25, 11:32 AM CDTAreal Flood AdvisoryMKXFond du Lac, Green Lake3 hr
Aug 25, 12:00 PM CDTSpecial Weather StatementMKXGreen Lake60 min
Aug 25, 12:34 PM CDTSpecial Weather StatementMKXWashington56 min
Aug 25, 1:46 PM CDTSpecial Weather StatementMKXGreen Lake59 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.